# SDR USAA061394

- Difficulty date: December 5, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N405US
- Make and model: Boeing 737401
- Aircraft serial: 23885
- Aircraft time: 49,767 hours, 49,767 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 771 Rbl 3
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 771 RBL 3 CORRODED.  REMOVED DAMAGE, INSTALLED REPAIR PARTS IAW SRM 53-60-53 LEVEL 2 C53-107-02, DEFECT SIZE: .25 INCH.
